# SDR DL76L001938

- Difficulty date: October 4, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 15,465 hours, 2,430 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire
- Condition: Broken
- Location: Skew Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYMMETRY EICAS INDICATION AND CAUTION LIGHTS CAME ON.  FOUND BROKEN WIRE TO LEFT SKEW SWITCH CAUSED BY DAMAGED HARNESS CONDUIT.  REPAIRED WIRE.
